# SDR ASAA2012081292706

- Difficulty date: August 1, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,964 hours, 5,842 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Bypassing
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC,  FOUND THE NR 2 ENG IDG DPI INDICATOR EXTENDED.  ACFT GROUNDED. PERFORMED TASK 12-13-21-200-802.  REMOVED THE NR 1 ON THE DPI RESET DECAL, RAN ENGINE NO LEAKS NOTED DPI REMAINS SET.  OK FOR SERVICE.
